Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 12:40 AM CDT for Lincoln County, Marathon County, Wisconsin. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 12:40 AM CDT (05:40 UTC)
- Expired
- Aug 2, 2015, 1:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, WI, Marathon County, WI
The radar
The Green Bay radar (KGRB), 159 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 1:05 AM CDT | HAIL 1.75 | 15 W Merrill, WI | |
| Aug 2, 1:05 AM CDT | HAIL 2 | 15 W Merrill, WI | UPDATED HAIL SIZE PER PICTURES VIA SOCIAL MEDIA. |
| Aug 2, 1:17 AM CDT | HAIL 1.5 | 8 W Merrill, WI | |
| Aug 2, 1:25 AM CDT | HAIL 1.25 | 1 W Merrill, WI | |
| Aug 2, 1:28 AM CDT | HAIL 1 | W Merrill, WI | |
| Aug 2, 1:40 AM CDT | HAIL 1.25 | 4 Ese Merrill, WI | INTERSECTION OF HIGHWAY 64 AND HIGHWAY 51. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2235 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
560
WUUS53 KGRB 020540
SVRGRB
WIC069-073-020630-
/O.NEW.KGRB.SV.W.0030.150802T0540Z-150802T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1240 AM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
NORTH CENTRAL MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 130 AM CDT
* AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF NEW WOOD WILDLIFE AREA...OR 13 MILES EAST OF
MEDFORD...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAUSAU...MERRILL...COUNCIL GROUNDS STATE PARK...HAMBURG...BROKAW...
BILL CROSS RAPIDS WILDLIFE AREA...OTIS AND LITTLE CHICAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4512 9004 4531 9005 4526 8950 4498 8960
4512 9017
TIME...MOT...LOC 0540Z 282DEG 27KT 4519 9007
HAIL...1.00IN
WIND...60MPH
$$
MPC3 follow-up statements
581
WWUS53 KGRB 020549
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 AM CDT SUN AUG 2 2015
WIC069-073-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-MARATHON WI-
1249 AM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN AND NORTH CENTRAL MARATHON COUNTIES...
AT 1249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
NEW WOOD WILDLIFE AREA...OR 17 MILES EAST OF MEDFORD...MOVING EAST AT
25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...MERRILL...COUNCIL GROUNDS STATE PARK...HAMBURG...BROKAW...
BILL CROSS RAPIDS WILDLIFE AREA AND OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4531 9005 4526 8950 4498 8960 4511 9007
4512 9008 4512 9004
TIME...MOT...LOC 0549Z 278DEG 24KT 4519 8999
HAIL...1.75IN
WIND...60MPH
$$
MPC994
WWUS53 KGRB 020603
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
103 AM CDT SUN AUG 2 2015
WIC069-073-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-MARATHON WI-
103 AM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN AND NORTH CENTRAL MARATHON COUNTIES...
AT 103 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNCIL
GROUNDS STATE PARK...OR 18 MILES NORTHWEST OF WAUSAU...AND IS NEARLY
STATIONARY.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRILL...COUNCIL GROUNDS STATE PARK...BROKAW...OTIS AND BILL CROSS
RAPIDS WILDLIFE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4529 9004 4526 8950 4501 8959 4513 9000
TIME...MOT...LOC 0603Z 282DEG 27KT 4518 8986
HAIL...1.75IN
WIND...60MPH
$$
MPC684
WWUS53 KGRB 020620
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
120 AM CDT SUN AUG 2 2015
WIC073-020629-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
MARATHON WI-
120 AM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARATHON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL REMAIN NORTH
OF THE MARATHON COUNTY LINE. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4526 8995 4526 8950 4512 8955 4512 8989
TIME...MOT...LOC 0619Z 277DEG 27KT 4518 8975
$$
WIC069-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-
120 AM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN COUNTY...
AT 119 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL
GROUNDS STATE PARK...OR 16 MILES NORTH OF WAUSAU...MOVING EAST AT 30
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRILL AND COUNCIL GROUNDS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4526 8995 4526 8950 4512 8955 4512 8989
TIME...MOT...LOC 0619Z 277DEG 27KT 4518 8975
HAIL...1.75IN
WIND...60MPH
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:43 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 1, 10:43 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1043 PM CDT SAT AUG 1 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 356 PM CDT SAT AUG 1 2015 AFTER A RATHER TRANQUIL EVENING...FORECAST QUICKLY GETS INTERESTING AS NORTHWESTERLY FLOW REGIME BRINGS SHORTWAVE IMPULSES SOUTHEAST TOWARD THE WESTERN GREAT LAKES OVERNIGHT...FOLLOWED BY PRIMARY SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. SURFACE ANALYSIS LATE THIS AFTERNOON INDICATED DEVELOPING SURFACE LOW PRESSURE OVER THE DAKOTAS WITH A DEVELOPING WARM FRONT EXTENDING SOUTHEAST ACROSS SOUTHERN MINNESOTA INTO NORTHERN IOWA. RATHER PRONOUNCED MOISTURE GRADIENT ACROSS SOUTHWEST WISCONSIN. DEEP MIXING ACROSS CENTRAL WISCONSIN ALLOWED SURFACE DEWPOINT TO FALL INTO THE MID 40S WEST OF THE FOX VALLEY...WHILE SURFACE DEWPOINTS ACROSS IOWA HAVE BEEN STEADILY CLIMBING TO AROUND 70F. WATER VAPOR IMAGERY SHOWS DISTINCT SHORTWAVE IMPULSE MOVING ESE ACROSS SOUTHERN NORTHERN DAKOTA INTO EASTERN SOUTH DAKOTA WITH MODEST CONVECTION ONGOING MOST OF THE DAY OVER NORTHEAST NEBRASKA. FURTHER TO THE NORTH OVER CENTRAL AND SOUTHERN MINNESOTA...NEAR LEADING EDGE OF STEEPER MID-LEVEL LAPSE RATES ...MID-LEVEL AC HAS BEEN DEVELOPING AND SPREADING EASTWARD ACROSS THE NORTHERN MISSISSIPPI RIVER VALLEY. SHORT RANGE MODEL GUIDANCE FOR THE NEXT 12 TO 15 HOURS CONTINUES TO STRUGGLE ON HOW CONVECTION WILL EVOLVE THIS EVENING UPSTREAM OVER PARTS OF MINNESOTA AND IOWA. OVERALL CONSENSUS OF THE GUIDANCE SUGGESTS SCATTERED TO BROKEN CONVECTION SHOULD DEVELOP AHEAD OF AFOREMENTIONED SHORTWAVE IMPULSE OVER CENTRAL OR SOUTHERN MINNESOTA THEN PUSH EAST OR SOUTHEAST INTO CENTRAL WISCONSIN AFTER MIDNIGHT. 12Z NAM AND GFS HAD THE GENERAL IDEA ON THIS EVOLUTION. HOWEVER...SOME OF THE HIGHER RESOLUTION WRF RUNS HAVE BEEN INSISTENT ON DEVELOPING CONVECTION A BIT FURTHER NORTH ACROSS NORTH CENTRAL MINNESOTA...THEN MOVING IT EAST SOUTHEAST ACROSS THE NORTHERN HALF OF THE FORECAST AREA BETWEEN ABOUT 08Z AND 12Z SUNDAY MORNING. GIVEN THE UNCERTAINTY ON THE LOCATION OF PRIMARY CONVECTIVE DEVELOPMENT OVERNIGHT...CONTINUED A BROAD BRUSH HIGH- END CHANCE POPS ACROSS THE ENTIRE FORECAST AREA AFTER MIDNIGHT. IT STILL APPEARS THAT THE STRONGEST CONVECTIVE ACTIVITY SHOULD REMAIN WEST OF THE FORECAST AREA OVER SOUTHERN MINNESOTA...IN THE VICINITY OF THE STEEPER MID-LEVEL LAPSE RATES...STRONGER LOW-LEVEL SOUTHWESTERLY WAA AND DEEPER MOISTURE. BY 12Z-14Z SUNDAY MORNING THE CONVECTION SHOULD BE EXITING THE EASTERN PORTION OF THE FORECAST AREA AS THE 850 MB WINDS VEER WESTERLY IN THE WAKE OF THE INITIAL SHORTWAVE IMPULSE. DURING THE REMAINDER OF THE MORNING AND PERHAPS INTO THE EARLY AFTERNOON...THERE COULD BE A LULL IN THE ACTIVITY BEFORE PRIMARY SHORTWAVE TROUGH AND COLD FRONT IMPINGE ON THE FORECAST AREA. CONSENSUS OF THE MODEL GUIDANCE SUGGESTS SURFACE LOW PRESSURE TO STRENGTHEN SOMEWHAT ON THE FRONTAL BOUNDARY SOMEWHERE OVER EASTERN OR EASTCENTRAL WISCONSIN DURING THE AFTERNOON AS UPPER-LEVEL TROUGH APPROACHES. RATHER IMPRESSIVE SOUTHERLY SURGE OF COOLER AND DRIER AIR BY LATE IN THE AFTERNOON...WITH NOTABLE FRONTOGENTIC FORCING ALONG AND AHEAD OF THE COLD FRONT FROM EAST-CENTRAL WISCONSIN TO CENTRAL LOWER MICHIGAN. IF THE MORNING CONVECTION IS RATHER LIMITED AND WE ARE ABLE TO DESTABILIZE DURING THE LATE MORNING INTO THE EARLY AFTERNOON...CERTAINLY POTENTIAL FOR STRONG TO SEVERE STORMS TO DEVELOP ALONG THE COLD FRONT BY MID-AFTERNOON. THE OPERATIONAL NAM AND GFS AS WELL AS THE HIGHER RESOLUTION WRF RUNS SUGGEST CONVECTION TO DEVELOP SOMEWHERE OVER EASTERN OR NORTHEASTERN WISCONSIN BY 19-21Z AND THEN MOVE SE ACROSS THE FOX VALLEY AND LAKE SHORE THEREAFTER. IF THE EARLIER MORNING CONVECTION PERSISTS LATER INTO THE MORNING...RECOVERY WILL LIKELY BE SLOWER WITH THE NEW CONVECTIVE DEVELOPMENT MORE LIKELY TO DEVELOP OVER THE SOUTHERN FOX VALLEY. WILL HAVE TO WAIT AND SEE HOW THINGS EVOLVE SUNDAY MORNING. PER SPC DAY2 OUTLOOK...IF STORMS CAN GET GOING SUNDAY AFTERNOON...DEEP LAYER AND 0-3 SHEAR IN CONCERT WITH ROBUST FRONTAL FORCING AND INSTABILITY COULD GENERATE LINEAR MCS CAPABILITY OF DAMAGING WINDS OVER THE SOUTHERN FOX VALLEY. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 356 PM CDT SAT AUG 1 2015 UPPER LEVEL LOW WILL DRIFT FROM HUDSON/S BAY SUNDAY NIGHT TO SOUTHERN QUEBEC WEDNESDAY. AS IT DOES SO IT WILL PRODUCE A NORTHWEST CYCLONIC FLOW ACROSS NORTHERN GREAT LAKES AND BRING A RETURN TO BELOW NORMAL TEMPERATURES. ANY REMAINING SHOWER OR THUNDERSTORM ACTIVITY ASSOCIATED WITH THE COLD FRONT MOVING ACROSS WISCONSIN SUNDAY AFTERNOON AND EVENING SHOULD EXIT THE AREA BY MIDNIGHT OR SO. BREEZY...COOLER WEATHER FOR MONDAY WITH A CHANCE OF A SHOWER IN THE NORTH DURING THE AFTERNOON AND EVENING WITH COLD CYCLONIC UPPER FLOW AND SURFACE HEATING. ANOTHER CHANCE FOR SHOWERS TUESDAY AS A SURFACE TROUGH MOVES BY WITH SOME ADDITIONAL COOL AIR ALOFT. WEDNESDAY SHOULD BE DRY AND PLEASANT.THURSDAY THROUGH FRIDAY SHOULD BE MAINLY DRY THOUGH THE GFS SUGGESTS THAT WARM ADVECTION AHEAD OF A SURFACE WAVE MOVING ACROSS THE MIDWEST COULD BRING SHOWERS TO THE SOUTHWEST HALF OF OUR FORECAST AREA. KEPT IN A CHANCE OF SHOWERS FOR THURSDAY AND FRIDAY BUT WOULD NOT BE SURPRISED IF IT STAYS DRY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1029 PM CDT SAT AUG 1 2015 PCPN TRENDS ARE UNCERTAIN OVERNIGHT...AS A LACK OF MOISTURE AND SOME CAPPING HAS PREVENTED TSTM DEVELOPMENT THIS EVENING. HOWEVER...STARTING TO SEE ISOLD CONVECTION OCCURRING IN NW/WC WI. MODELS ARE TENDING TO FAVOR THE BEST PCPN CHANCES OVER NORTHERN WI OVERNIGHT...SO WILL LEAN THAT DIRECTION AND PULL BACK ON THE TEMPO GROUPS FOR TSTMS FARTHER SOUTH. THE OVERNIGHT/EARLY SUNDAY CONVECTION SHOULD MOVE OUT OR DIMINISH...BUT ADDITIONAL TSTM DEVELOPMENT IS ANTICIPATED OVER MAINLY NE/EC WI WI DURING THE MID TO LATE AFTERNOON AS A COLD FRONT MOVES THROUGH. A FEW OF THE LATE DAY STORMS MAY BE STRONG TO SEVERE. LLWS LOOKS BORDERLINE OR VERY BRIEF OVERNIGHT...SO WILL ONLY CONTINUE TO MENTION IT AT AUW/CWA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ESB LONG TERM......RDM AVIATION.......KIECKBUSCH
Hazardous weather outlook, Aug 1, 3:02 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT SAT AUG 1 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 302 PM CDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW STORMS IN NORTHERN AND CENTRAL WISCONSIN COULD PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AS A COLD FRONT MOVES ACROSS THE REGION. SOME WILL PRODUCE GUSTY WINDS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING MAINLY ACROSS EAST CENTRAL WISCONSIN. WIND DAMAGE IS THE PRIMARY THREAT FROM THESE STORMS. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-022015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 302 PM CDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SOME COULD PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE REGION. A FEW SEVERE THUNDERSTORMS WITH STRONG WINDS ARE POSSIBLE. THERE IS A ALSO A CHANCE OF THUNDERSTORMS THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED TO BE SEVERE. ESB/RDM
In the hours before
Special weather statement, Aug 2, 12:16 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1216 AM CDT SUN AUG 2 2015 WIZ018-020600- LINCOLN WI- 1216 AM CDT SUN AUG 2 2015 ...SPECIAL WEATHER STATEMENT... AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHELSEA...OR 8 MILES NORTHEAST OF MEDFORD...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEW WOOD WILDLIFE AREA AROUND 1245 AM CDT. MERRILL AND COUNCIL GROUNDS STATE PARK AROUND 100 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IRMA...OTIS AND BILL CROSS RAPIDS WILDLIFE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4535 9004 4541 8964 4514 8959 4513 9004 TIME...MOT...LOC 0516Z 263DEG 27KT 4523 9022 KURIMSKI
Special weather statement, Aug 2, 12:21 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1221 AM CDT SUN AUG 2 2015 WIZ018-020600- LINCOLN WI- 1221 AM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 100 AM CDT... AT 1221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHELSEA...OR 8 MILES NORTHEAST OF MEDFORD...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEW WOOD WILDLIFE AREA AROUND 1255 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IRMA...OTIS AND BILL CROSS RAPIDS WILDLIFE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4535 9004 4541 8964 4514 8959 4513 9004 TIME...MOT...LOC 0521Z 261DEG 25KT 4523 9024 KURIMSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.